Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAlgebraic geometry of Bayesian networks
Author(s) Luis David Garcia-Puente, Michael Stillman, Bernd Sturmfels
TypeArticle in Journal
AbstractWe study the algebraic varieties defined by the conditional independence statements of Bayesian networks. A complete algebraic classification is given for Bayesian networks on at most five random variables. Hidden variables are related to the geometry of higher secant varieties.
KeywordsAlgebraic statistics, Bayesian networks, Independence models, Polynomial ideals, Primary decomposition, Secant varieties, Segre varieties
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000076
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number34
Pages331 - 355
Year2005
NoteSpecial issue on the occasion of MEGA 2003 MEGA 2003
Edition0
Translation No
Refereed No
Webmaster